# SDR MALA965044

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 197.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERFORMED REPAIR TO LOWER RIGHT BELT FRAME RELIEF RADIUS AT FS 197.27 AND BL 8.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAIRCHILD SRM REPAIR NR 19, 53-90-20 PAGES 83-35, REV JANUARY 18, 1993.  (M)
